# SDR IPXA2025111341703

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 65,120 hours, 10,694 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN,  EMERGENCY DECLARED.   DURING CRUISE AT APPROX 3.5 HRS INTO FLT. ENG 4 OIL QTY BEGAN TO DROP FROM 5 QT TO ZERO IN 25 MINS. OIL PRESS WAS NORMAL UNITL AT REACHED ZERO. WHEN OIL PRESS INDICATED RED LINE. ENG WAS SHUT DOWN. PERFORMED ENG RUN CHECK PER MM71-00-00-501, ALL ENG INDICATION NORMAL AND FOUND NO ENG OIL LEAK.
